# SDR CALA9701631

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING LEADING EDGE UPPER AFT SKIN CORRODED WITH SEVERAL .125 INCH CRACKS AT FASTENERS.  THE LEADING EDGE WAS REMOVED, REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 57-10-0.  INSTALLED FLEX PANEL IAW MM 27-80-02 AND OPERATIONAL CHECK WAS GOOD.
